# SDR DALA2016050203504

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Bent
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT W-CHANNEL ON FLOOR PANEL 826D.  NEW CHANNEL WAS INSTALLED ON THE LEFT SIDE OF THE FLOOR PANEL NR 826D IAW DWG 9936639, REV P.  DRILLED SRM 51-10-4, REMOVED SRM 51-30-1.
